Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. A. Borovkov
Title: Stochastic processes in queueing theory
Additional book information: Applications of Mathematics, no. 4, Springer-Verlag, New York, Heidelberg, Berlin, 1976, xi + 280 pp., $29.80.

Review Information:

Reviewer: J. F. C. Kingman
Journal: Bull. Amer. Math. Soc. 83 (1977), 317-318
American Mathematical Society